# SDR UPS01435465

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PREFLT,  R-1 WINDOW OUTER PANE CRACKED & SPIDER-WEBBED.  INSTALLED WINDOW IN R1 POSITION IAW MM 56-10
